# SDR UPS01436886

- Difficulty date: September 11, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REF EO B747-5330-13494, REMOVE EXISTING REPAIR AND ACCOMPLISH SRM REPAIR AT BS 662 670 STR 30R - 33R DUE EXISTING REPAIR FOUND STRUCTURALLY UNSATISFACTORY. FWD CARGO COMPT DOOR OUTER SKIN AT BS 662 - BS 670 STRINGER 30R - S34R AREA REPAIRED AS PER SRM 52-00-03 FIG 4.
